# SDR AALA20000336

- Difficulty date: February 20, 2000
- Submitted: April 13, 2000
- Operation: Air carrier
- Aircraft: N408AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49319
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Air Stair
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - DURING OVERNIGHT MAINTENANCE, EMERGENCY EXIT STAIRWAY LIGHT INOPERATIVE.  REPAIRED EMERGENCY EXIT STAIRWAY LIGHT WIRING.  SYSTEM GROUND CHECK NORMAL OPERATION.  (M)
